# SDR C2XA09IA134

- Difficulty date: May 24, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 18,762 hours, 14,148 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING ENGINE START THE CREW REPORTED SMOKE IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED NUMEROUS ENGINE STARTS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
